Deep search:Searching for "orthogonal polynomials" in 'KEYWORDGot 2 items.
index Title
1SOLUTION OF NONLINEAR TWO-POINT BOUNDARY VALUE PROBLEMS BY GENERAL ORTHOGONAL POLYNOMIALS
Author(s):SHAO Jian, Li Da-kan  Clicked:4431  Download:1805  Cited:0  <Full Text>
Journal of Zhejiang University Science  2000 Vol.1 No.3 P.331-336  DOI:10.1631/jzus.2000.0331
2A Chebyshev/Legendre polynomial interpolation approach for fingerprint orientation estimation smoothing and...
Author(s):Ashkan Tashk, Mohammad Sadegh Helf...  Clicked:5932  Download:2708  Cited:2  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.12 P.976-988  DOI:10.1631/jzus.C0910749
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE